# SDR CA110411002

- Difficulty date: April 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 73,565 hours
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, CREW SHUTDOWN LT ENG DUE TO LOW OIL PRESS & RISING OIL TEMP.  OIL TEMP WAS RISING 1 DEGREE EVERY 10 SECONDS, OIL TEMP REACHED 131 DEGREES ON LT ENG.  LT ENG SHUTDOWN A SCAV.  TEMP 1 & 2 ON STATUS PAGE.  FLIGHT COMPLETED DRIFT DOWN TO FL 240 & PROCEEDED TO DIVERSIONARY AIRPORT.  OIL PUMP SEIZED STOPPING OIL FLOW, NOT SURE IF PUMP FAILURE OR DEBRIS WAS INGESTED.  JAMMED PUMP, PUMP IN SHOP FOR TEARDOWN & INVESTIGATION.
